# SDR UALA2012081404498

- Difficulty date: August 11, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 71,251 hours, 26,424 cycles
- Engine: Pwa PW2037
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Unit
- Part number: 40885
- Part serial: 488
- Condition: Leaking
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEFT CENTER TANK FUEL SHUT OFF VALVE CONTROL UNIT LEAKING AFTER VALVE OPENED.  LOCATED ABOVE THE APU FUEL SUPPLY PUMP IN LEFT W-W.  REPLACED LEFT CENTER SHUTOFF VALVE ACTUATOR, (CONTROL UNIT).  PRESSURIZED FUELING MANIFOLD TRANSFERRED FUEL, NO LEAKS.
